# SDR A8JA2019080210030

- Difficulty date: July 31, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N750JM
- Make and model: Cessna 550
- Aircraft serial: 0045
- Aircraft time: 6,343 hours, 5,514 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT APPROX. 1540 LOCAL TIME, N750JM DEPARTED KHOU ENROUTE TO KCMI.  WHILE CLIMBING THROUGH 8,000 FT, THE PILOT NOTICED THE CABIN CLIMBING WITH THE ALTITUDE OF THE AIRCRAFT.  THE FLIGHT CREW PERFORMED THE CHECKLIST ITEMS FOR CABIN NOT PRESSURIZING, AND LEVELED THE AIRCRAFT OFF AT AROUND 10,000 FT.  CREW WAS UNABLE TO MAKE THE AIRCRAFT PRESSURIZE.  CREW ELECTED TO RETURN TO KHOU AND LANDED WITHOUT INCIDENT.  TROUBLESHOOTING OF SYSTEM IS ONGOING.
